# SDR SIMA201035401

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 19,022 hours, 13,818 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: FF305
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT EMERGENCY LIGHT IN THE FORWARD CABIN THE BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND AND RECONNECTED CONNECTOR FF305 IAW AMM 20-10-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
